NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

Using Maslow's hierarchy, which patient need should the nurse address first?

  1. AA patient who is worried about how the wound will look
  2. BA patient who is short of breath after walking to the toilet
  3. CA patient who wants advice on returning to work
  4. DA patient who feels lonely because no visitors have come
2.护理学基础困难

A dehydrated patient is receiving IV fluids. Which finding best shows the treatment is working?

  1. AThe heart rate rises and the skin becomes cooler
  2. BUrine output rises and the heart rate falls towards normal
  3. CThe urine becomes darker and more concentrated
  4. DThe patient feels more thirsty than before the fluids started
3.感染控制与患者安全中等

一名活动性肺结核患者需要前往放射科。应如何转运该患者?

  1. A患者佩戴未经密合性测试的 N95 呼吸器
  2. B患者佩戴外科口罩,并提前通知放射科
  3. C患者戴手套、穿隔离衣,不需要口罩
  4. D不戴口罩,因为走廊通风良好且路程短
4.感染控制与患者安全困难

A patient on a general ward for two days is found to have smear-positive pulmonary TB. What should the nurse do besides moving the patient to an airborne isolation room?

  1. ATell all the exposed patients to start TB drugs at once, before any testing
  2. BInform infection prevention so exposed patients and staff can be identified and followed up
  3. CClose the ward to all new admissions for a full year
  4. DNothing more, because the patient has now been isolated
5.优先排序与委派中等

A patient with a valid do-not-resuscitate order (DNR; called DNACPR in the UK) stops breathing and has no pulse. What should the nurse do?

  1. ACall the cardiac arrest team and let them decide
  2. BStart chest compressions but not rescue breaths
  3. CStart CPR and stop when the family arrives
  4. DFollow the DNR order and do not start CPR
6.优先排序与委派困难

一名从房屋火灾中获救的患者面部烧伤,鼻毛烧焦,声音嘶哑。优先事项是什么?

  1. A开始根据烧伤面积计算的静脉液体复苏
  2. B保护气道,准备早期气道支持
  3. C给予止痛
  4. D清洁并包扎面部烧伤
7.临床护理中等

A patient with DKA has an arterial blood gas showing a low pH and a low bicarbonate. Which disturbance is this?

  1. AMetabolic alkalosis
  2. BRespiratory acidosis
  3. CMetabolic acidosis
  4. DRespiratory alkalosis
8.临床护理困难

Which sign is often a late finding in hypovolaemic shock in a young, previously fit adult?

  1. ACool peripheries
  2. BA rise in heart rate
  3. CA fall in blood pressure
  4. DA slightly raised respiratory rate
9.实验室检查值与电解质中等

A urine culture is ordered for a patient with an indwelling urinary catheter. How should the nurse collect the sample?

  1. ADisconnect the catheter from the tubing and let it drain
  2. BAspirate from the sampling port with a sterile syringe
  3. CPour urine from the drainage bag into a sterile cup
  4. DRemove the catheter and culture the catheter tip
10.实验室检查值与电解质困难

At the start of a shift, the nurse reviews four new results. Which patient needs attention first?

  1. AGlucose 180 mg/dL (10 mmol/L) after a meal in a patient with diabetes
  2. BPotassium 5.2 mEq/L in a patient with stable chronic kidney disease
  3. CSodium 119 mEq/L in a patient with new confusion and vomiting
  4. DHemoglobin 11.0 g/dL (110 g/L) in a patient with rheumatoid arthritis
11.药理学中等

Which rule applies when giving phenytoin intravenously?

  1. AMix it with glucose 5% to prevent low blood sugar
  2. BGive it as a rapid push to stop seizures faster
  3. CGive it in the same line as other drugs without flushing
  4. DMix or flush it only with normal saline and give it slowly
12.药理学困难

A patient with HIV has a CD4 count below 200 cells/mm3. Which prophylaxis is usually started?

  1. AFluconazole to prevent urinary and skin infections
  2. BIsoniazid to prevent hepatitis B
  3. COseltamivir to prevent influenza
  4. DCo-trimoxazole to prevent Pneumocystis pneumonia
13.内外科护理:心血管与呼吸中等

关于阿哌沙班和利伐沙班等直接口服抗凝药,下列哪项说法正确?

  1. A需要像华法林一样每周检测 INR
  2. B给予维生素 K 可逆转其作用
  3. C无需常规检测 INR,但剂量取决于肾功能
  4. D漏服无关紧要,因为它们的作用可持续数周
14.内外科护理:心血管与呼吸困难

A patient with known left-sided lung cancer starts coughing up large amounts of fresh blood. While help is called, how should the patient be positioned?

  1. AProne with the head turned to one side
  2. BLying on the right side, with the bleeding lung up
  3. CLying on the left side, with the bleeding lung down
  4. DFlat on the back with the head down
15.内外科护理:神经、内分泌与肾脏中等

Why are insulin and glucose given together to treat hyperkalaemia?

  1. AInsulin protects the heart muscle cells from the potassium
  2. BInsulin makes the kidneys pass more potassium in the urine
  3. CGlucose binds the potassium in the blood and removes it
  4. DInsulin moves potassium into cells; glucose prevents a hypo
16.内外科护理:神经、内分泌与肾脏困难

The nurse has four endocrine patients. Which one needs to be seen first?

  1. AA patient with Graves' disease asking about radioactive iodine
  2. BA patient with hypothyroidism who has been constipated for three days
  3. CA patient after thyroidectomy with mild pain on swallowing
  4. DA patient with hyperthyroidism who is confused, with a temperature of 39.5 °C (103.1 °F)
17.内外科护理:消化、围手术期与肿瘤中等

Which advice helps a patient with haemorrhoids?

  1. AEat less fibre so that stools are smaller
  2. BEat more fibre, drink enough fluid and avoid straining
  3. CTake a codeine-based painkiller every day
  4. DSit on the toilet for long periods to empty fully
18.内外科护理:消化、围手术期与肿瘤困难

An older patient with atrial fibrillation has sudden severe abdominal pain, but the abdomen is soft with little tenderness. Lactate is raised. What should the nurse suspect?

  1. AIrritable bowel syndrome
  2. BMuscle strain from coughing
  3. CAcute mesenteric ischaemia
  4. DSimple constipation
19.产科护理中等

Which feature best distinguishes true labour from false labour?

  1. AProgressive dilation and effacement of the cervix
  2. BDiscomfort that eases with a warm bath and rest
  3. CContractions that stop when the woman walks around
  4. DContractions that are felt only in the lower abdomen
20.产科护理困难

一名妊娠 33 周、阴道鲜红色出血的女性入院,怀疑前置胎盘。护士应对哪项医嘱提出质疑?

  1. A安排超声检查以确定胎盘位置
  2. B置入大口径静脉导管并送血型筛查
  3. C进行宫颈指诊以评估扩张程度
  4. D开始持续胎心监护
21.儿科护理中等

Which diet is usually recommended for a child with cystic fibrosis?

  1. AA low-protein diet to reduce the work of the pancreas
  2. BA high-energy, high-fat diet with fat-soluble vitamin supplements
  3. CA low-fat diet to reduce greasy stools and abdominal pain
  4. DA low-salt diet to protect the heart and kidneys from damage later in life
22.儿科护理困难

Which treatment is not routinely recommended for a typical infant with bronchiolitis?

  1. ABronchodilators or corticosteroids
  2. BGentle nasal suction if the nose is blocked
  3. COxygen if the saturation is persistently low
  4. DHelp with feeding or fluids if intake is poor
23.精神科护理中等

A man taking risperidone reports breast enlargement and his partner says he has lost interest in sex. Which effect is the most likely cause?

  1. ARaised prolactin
  2. BLow blood sodium
  3. CRaised blood calcium
  4. DLow thyroid hormone
24.精神科护理困难

Which patient has the highest risk of suicide?

  1. AA 72-year-old widowed man with alcohol dependence who has a gun at home and a plan
  2. BA 30-year-old woman with mild anxiety who has a supportive family
  3. CA 20-year-old student with exam stress who has no thoughts of suicide and good friends
  4. DA 45-year-old man with well-controlled hypertension who works full time
25.护理数学与单位换算中等
12345678910111208:05?8:05 AM10:05 AM7:05 AM8:05 PM

练习题(虚构数值,不作为临床指导)。 一个剂量记录在 08:05(24 小时制)。哪个条目是 12 小时制中的同一时间?点击它。

08:05
  1. 18:05 AM
  2. 210:05 AM
  3. 37:05 AM
  4. 48:05 PM
26.护理数学与单位换算困难
40 mcg/min? mg/h1 h = 60 min1 mg = 1000 mcg

练习题(虚构数值,不作为临床指导)。 一次输注的给药速率为 40 mcg/min。请把这个剂量速率D用 mg/h 表示。

40 mcg/min1 h = 60 min1 mg = 1000 mcg
D = mg/h
27.剂量计算中等
54 kgBSA = 1.36 m²175 mg/m²D = ? mg

一名体重 54 kg 的患者体表面积为 1.36 m²。医嘱为 175 mg/m²。求剂量 D,以 mg 表示。

54 kgBSA = 1.36 m²175 mg/m²
D = mg
28.剂量计算困难
125 mg/5 mLV = ? mL

一名患者体重 22 lb。医嘱为单次剂量 1 mg/kg,储备液为 5 mL 中含 125 mg。按 1 kg = 2.2 lb 计算,你应给予多少容量 V?

22 lb1 mg/kg125 mg/5 mL1 kg = 2.2 lb
V = mL
29.静脉输液速度中等
250 mL60 gtt/mL3 h? gtt/min

用滴系数为 60 滴/mL 的输液器在 3 小时内输入 250 mL。求滴速 R(滴/分)。 取整到最接近的整数。

250 mL3 h60 gtt/mL
R = gtt/min
30.静脉输液速度困难
1000 mg500 mL60 gtt/mL120 mg/h? gtt/min

将 1000 mg 药物稀释于 500 mL 中,通过滴系数为 60 gtt/mL 的输液器重力滴注。医嘱为每小时 120 mg。求滴速 R,以每分钟滴数表示。

1000 mg/500 mL120 mg/h60 gtt/mL
R = gtt/min
31.静脉输液与液体平衡中等
入量出量12 小时班次汤200 mL果汁100 mL静脉输液125 mL/h × 12 h静脉抗生素2 × 50 mL尿液350 mL尿液150 mL尿液150 mL尿液475 mL伤口引流110 mL呕吐物100 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 12 小时班次中的出入量。患者体重 83 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

83 kg12 h尿液: 350 mL尿液: 150 mL尿液: 150 mL尿液: 475 mL伤口引流: 110 mL呕吐物: 100 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
500 mL300 mL 已输入75 mL/h19:30t = ? h

练习题(虚构数值,不作为临床指导)。 一袋 500 mL 的液体用输液泵以 75 mL/h 输注。到 19:30 时已输入 300 mL。还要多少小时 t 袋子才会输完? 保留一位小数。

500 mL300 mL 已输入75 mL/h
t = h
33.临床评估评分中等
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96空气 / O₂O₂空气SBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

练习题(虚构数值,不作为临床指导)。 对这些观察结果使用 NEWS2 图表(SpO₂ 量表 1):呼吸频率 14 次/分,SpO₂ 91%吸室内空气,血压 102/62 mmHg,脉搏 76 次/分,清醒,体温 35.0 °C。NEWS2 总分是多少?

RR 14SpO₂ 91%空气SBP 102HR 76AT 35.0 °C
NEWS2 =
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 轻度受限; 潮湿程度: 持续潮湿; 活动: 经常步行; 活动能力: 轻度受限; 营养: 充足; 摩擦力和剪切力: 潜在问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: B · A patient who is short of breath after walking to the toilet

为什么是这个答案

Physiological needs such as breathing come first. Psychological and social needs matter too but are addressed after basic survival needs are met.

答案

B · A patient who is short of breath after walking to the toilet
2.护理学基础

答案: B · Urine output rises and the heart rate falls towards normal

为什么是这个答案

With effective fluid replacement, perfusion improves: urine output increases, the heart rate settles and the blood pressure stabilises. Watching for fluid overload is also important.

答案

B · Urine output rises and the heart rate falls towards normal
3.感染控制与患者安全

答案: B · 患者佩戴外科口罩,并提前通知放射科

为什么是这个答案

转运期间,患者佩戴外科口罩以阻挡呼吸道颗粒,并告知接收科室,以便其保护工作人员和其他患者。护理该患者的工作人员应佩戴经过密合性测试的呼吸器。

答案

B · 患者佩戴外科口罩,并提前通知放射科
4.感染控制与患者安全

答案: B · Inform infection prevention so exposed patients and staff can be identified and followed up

为什么是这个答案

Infection prevention and public health carry out a contact investigation to identify and screen people exposed while the patient was not isolated. Treatment of contacts depends on their test results.

答案

B · Inform infection prevention so exposed patients and staff can be identified and followed up
5.优先排序与委派

答案: D · Follow the DNR order and do not start CPR

为什么是这个答案

A valid DNR order means CPR is not started. The nurse keeps the patient comfortable, informs the provider and supports the family.

答案

D · Follow the DNR order and do not start CPR
6.优先排序与委派

答案: B · 保护气道,准备早期气道支持

为什么是这个答案

鼻毛烧焦和声音嘶哑提示吸入性损伤。上气道可能在数小时内肿胀并闭合,因此要尽早保护。随后才是补液、止痛和伤口护理。

答案

B · 保护气道,准备早期气道支持
7.临床护理

答案: C · Metabolic acidosis

为什么是这个答案

In DKA, ketoacids consume bicarbonate, causing a metabolic acidosis. The patient breathes deeply and fast (Kussmaul breathing) to lower PaCO2 as compensation.

答案

C · Metabolic acidosis
8.临床护理

答案: C · A fall in blood pressure

为什么是这个答案

Young adults compensate for blood loss with tachycardia and vasoconstriction, so blood pressure may stay normal until a large volume is lost. Hypotension is therefore a late and serious sign.

答案

C · A fall in blood pressure
9.实验室检查值与电解质

答案: B · Aspirate from the sampling port with a sterile syringe

为什么是这个答案

The catheter sampling port is cleaned and urine is aspirated with a sterile syringe, keeping the system closed. Urine in the drainage bag has been standing and can contain bacteria that multiplied there; opening the system raises the risk of infection.

答案

B · Aspirate from the sampling port with a sterile syringe
10.实验室检查值与电解质

答案: C · Sodium 119 mEq/L in a patient with new confusion and vomiting

为什么是这个答案

Severe hyponatremia with confusion and vomiting suggests cerebral edema and can progress to seizures and coma. The other results are mildly abnormal and expected for those conditions, so they are less urgent.核对依据: Low blood sodium - Medical Encyclopedia · MedlinePlus (NIH) (2025); Sodium Blood Test · MedlinePlus (NIH) (2024)

答案

C · Sodium 119 mEq/L in a patient with new confusion and vomiting
11.药理学

答案: D · Mix or flush it only with normal saline and give it slowly

为什么是这个答案

Phenytoin precipitates in glucose solutions, so only normal saline is used. Rapid infusion can cause hypotension and arrhythmias, so the rate is limited and the patient is monitored.

答案

D · Mix or flush it only with normal saline and give it slowly
12.药理学

答案: D · Co-trimoxazole to prevent Pneumocystis pneumonia

为什么是这个答案

A low CD4 count greatly raises the risk of Pneumocystis jirovecii pneumonia. Co-trimoxazole prevents it and also reduces the risk of toxoplasmosis.

答案

D · Co-trimoxazole to prevent Pneumocystis pneumonia
13.内外科护理:心血管与呼吸

答案: C · 无需常规检测 INR,但剂量取决于肾功能

为什么是这个答案

DOAC 的作用可预测,因此不需要常规的凝血监测。剂量取决于肾功能、体重、年龄和相互作用的药物。由于药效在一两天内消退,漏服很重要。维生素 K 不能逆转其作用;有特异性的逆转剂。

答案

C · 无需常规检测 INR,但剂量取决于肾功能
14.内外科护理:心血管与呼吸

答案: C · Lying on the left side, with the bleeding lung down

为什么是这个答案

In massive haemoptysis, the patient is positioned with the bleeding lung lowermost so blood does not flood the healthy lung. Oxygen, suction, IV access and urgent senior help follow. Treatment may include bronchial artery embolisation.

答案

C · Lying on the left side, with the bleeding lung down
15.内外科护理:神经、内分泌与肾脏

答案: D · Insulin moves potassium into cells; glucose prevents a hypo

为什么是这个答案

Insulin activates the sodium–potassium pump, moving potassium into cells and lowering the serum level within about 15–30 minutes. Glucose is given to prevent hypoglycaemia. The effect is temporary, so potassium must also be removed.

答案

D · Insulin moves potassium into cells; glucose prevents a hypo
16.内外科护理:神经、内分泌与肾脏

答案: D · A patient with hyperthyroidism who is confused, with a temperature of 39.5 °C (103.1 °F)

为什么是这个答案

Fever and confusion in a patient with hyperthyroidism suggest thyroid storm, which can be fatal without urgent treatment. The other problems are expected or non-urgent.

答案

D · A patient with hyperthyroidism who is confused, with a temperature of 39.5 °C (103.1 °F)
17.内外科护理:消化、围手术期与肿瘤

答案: B · Eat more fibre, drink enough fluid and avoid straining

为什么是这个答案

Soft stools reduce straining and pressure on the anal cushions. Long sitting on the toilet and constipating drugs such as codeine should be avoided.

答案

B · Eat more fibre, drink enough fluid and avoid straining
18.内外科护理:消化、围手术期与肿瘤

答案: C · Acute mesenteric ischaemia

为什么是这个答案

An embolus from AF can block the mesenteric artery, causing bowel ischaemia. Early signs are severe pain with few findings; raised lactate and peritonitis appear as the bowel dies. It needs urgent CT and surgery.

答案

C · Acute mesenteric ischaemia
19.产科护理

答案: A · Progressive dilation and effacement of the cervix

为什么是这个答案

True labour causes progressive cervical change. Its contractions become regular, stronger and closer and do not stop with rest or walking. False labour contractions are irregular and ease with rest or position change.

答案

A · Progressive dilation and effacement of the cervix
20.产科护理

答案: C · 进行宫颈指诊以评估扩张程度

为什么是这个答案

在超声排除前置胎盘之前应避免阴道指诊,因为它可能引发严重出血。其他医嘱都是合适的。

答案

C · 进行宫颈指诊以评估扩张程度
21.儿科护理

答案: B · A high-energy, high-fat diet with fat-soluble vitamin supplements

为什么是这个答案

Children with CF need more energy than usual because of malabsorption and the work of breathing. A high-energy diet with enzymes and extra vitamins A, D, E and K is standard; extra salt may be needed.

答案

B · A high-energy, high-fat diet with fat-soluble vitamin supplements
22.儿科护理

答案: A · Bronchodilators or corticosteroids

为什么是这个答案

Guidelines advise supportive care for bronchiolitis: oxygen when needed, fluids or feeding support and suction of blocked noses. Bronchodilators, steroids and antibiotics have not been shown to help typical cases and are not routinely used.

答案

A · Bronchodilators or corticosteroids
23.精神科护理

答案: A · Raised prolactin

为什么是这个答案

Blocking dopamine in the tuberoinfundibular pathway raises prolactin. This can cause gynaecomastia, galactorrhoea, menstrual problems and sexual dysfunction; risperidone and first-generation antipsychotics commonly cause it.

答案

A · Raised prolactin
24.精神科护理

答案: A · A 72-year-old widowed man with alcohol dependence who has a gun at home and a plan

为什么是这个答案

Older age, male sex, being widowed, substance misuse, access to lethal means and a specific plan all raise suicide risk. Having several factors together greatly increases the overall risk.

答案

A · A 72-year-old widowed man with alcohol dependence who has a gun at home and a plan
25.护理数学与单位换算

答案: 8:05 AM

24 小时制:下午 1 点起,小时数加 12(下午 3:45 = 15:45)。午夜到凌晨 12:59 为 00:00–00:59,中午 12:00–12:59 仍为 12:00–12:59。反过来换算时,13–23 点减 12 并标为下午;00 点变为凌晨 12 点。跨午夜计算时间要分两段:先算到 24:00(00:00),再从 00:00 算起。

换算小时

08 → 8 AM

答案

8:05 AM

答案

8:05 AM
26.护理数学与单位换算

答案: D = 2.4 mg/h

量纲分析:先写出已知量,再乘以写成分数形式的换算系数(例如 60 min/1 h 或 1 mg/1000 mcg),使每个不需要的单位在分子和分母各出现一次并相互约去。只剩下所求单位时再计算。使用题目给出的等量关系,只对最终答案取整。

列出换算链

D = 40 mcg/min × (60 min/1 h) × (1 mg/1000 mcg)

计算

D = 40·60/1000 = 2.4 mg/h

答案

D = 2.4 mg/h
27.剂量计算

答案: D = 238 mg

Body-surface-area dosing: many cytotoxic and some paediatric doses are prescribed per square metre of body surface area: dose (mg) = dose per m² × BSA (m²). The Mosteller formula estimates BSA = √(height (cm) × weight (kg)/3600).

剂量

D = 175·1.36 = 238 mg

答案

D = 238 mg
28.剂量计算

答案: V = 0.4 mL

Dose calculation: the amount to give equals what is prescribed divided by what you have, times the quantity it comes in: amount = (desired dose/stock strength) × stock volume. Always keep the units the same (convert g to mg, mg to mcg first) and check that the answer is sensible.

体重 (kg)

22/2.2 = 10 kg

剂量

1·10 = 10 mg

体积

V = (10/125)·5 = 0.4 mL

答案

V = 0.4 mL
29.静脉输液速度

答案: R = 83 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

3·60 = 180 min

滴速

R = 250·60/180 = 83.33 ≈ 83 gtt/min

答案

R = 83 gtt/min

床旁取最接近的整滴:83 滴/分。

30.静脉输液速度

答案: R = 60 gtt/min

Dose-based infusions: concentration = amount of drug in the bag/bag volume. Pump rate (mL/h) = dose per hour/concentration, and dose per hour = mL/h × concentration. Convert per-minute doses to per-hour (× 60) and keep the mass units the same (1 g = 1000 mg, 1 mg = 1000 mcg).

浓度

1000/500 = 2 mg/mL

每小时容量

120/2 = 60 mL/h

滴速

R = 60·60/60 = 60 gtt/min

答案

R = 60 gtt/min
31.静脉输液与液体平衡

答案: U = 1.13 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

350 + 150 + 150 + 475 = 1125 mL

每千克每小时

U = 1125/(83·12) = 1.13 mL/kg/h

答案

U = 1.13 mL/kg/h
32.静脉输液与液体平衡

答案: t = 2.7 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

剩余体积

500 − 300 = 200 mL

时间

t = 200/75 = 2.667 ≈ 2.7 h

答案

t = 2.7 h

约为 2 h 40 min,所以袋子大约在 22:10 输完。

33.临床评估评分

答案: NEWS2 = 7

NEWS2(国家早期预警评分 2,英国皇家内科医师学会 2017):按图表为七个参数分别评分(呼吸频率、量表 1 的 SpO₂、吸空气还是吸氧、收缩压、脉搏、按 ACVPU 量表评定的意识状态和体温),然后把分数相加。临床风险:0–4 为低;任何单项参数得 3 分为中低;5–6 为中;7 或以上为高。总分 5 或以上需要紧急响应。

为每个参数评分

RR 14/min → 0
SpO₂ 91% → 3
吸空气 → 0
SBP 102 mmHg → 1
HR 76/min → 0
清醒 (A) → 0
T 35.0 °C → 3

相加

NEWS2 = 0 + 3 + 0 + 1 + 0 + 0 + 3 = 7

答案

NEWS2 = 7
34.临床评估评分

答案: 轻度风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 轻度受限 → 3
潮湿程度: 持续潮湿 → 1
活动: 经常步行 → 4
活动能力: 轻度受限 → 3
营养: 充足 → 3
摩擦力和剪切力: 潜在问题 → 2

相加

Braden 总分 = 3 + 1 + 4 + 3 + 3 + 2 = 16

风险等级

16 → 轻度风险

答案

轻度风险

本内容为独立练习材料。ExamProblems 与该考试的主办机构没有隶属关系,也未获其认可,考试名称仅用于描述内容。 NCLEX®, NCLEX-RN® and NCLEX-PN® 是 the National Council of State Boards of Nursing, Inc. (NCSBN) 的商标,该机构与 ExamProblems 无关,不为其背书,也不保证其准确性。

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions